# SDR P2EA98275

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NOSE LANDING GEAR WHEEL WELL UPPER PRESSURE WEB CRACKED AT BS 277 RBL 9 INCH, DEFECT SIZE LENGTH 5.25 INCH.  REPAIRED NOSE WHEEL WELL UPPER WEB SECTION FROM BS 274.125 TO BS 280.300, BETWEEN RBL 4 INCH AND RBL 14 INCH PER BOEING FAX COO-SJO-98-1024RR DATED DECEMBER 1, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
